# SDR 96ZZZX1317

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1343
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, INSIDE VERTICAL FIN THROUGH ACCESS PANEL 9504, CORROSION ON HORIZONTAL LEG OF HORIZONTAL L-ANGLE (CHORD) APPROXIMATELY FS 1343, LEFT SIDE.  INSTALLED REPAIR S/S 301 1/2 HARD ANGLE PER SRM 51-40-4 AND 51-30-2, 6 INCH BY 10 INCH, .125 INCH.  TAT:  53,881.4 HRS.  TAC  36,380.
